MAUDE Adverse Event Report: ACUTUS MEDICAL, INC. ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEEDLE

ACUTUS MEDICAL, INC. ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEEDLE
Model Number 900304
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Bruise/Contusion (1754); Hematoma (1884); Perforation (2001)
Date of Event 07/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was discarded and not returned for investigation.Root cause could not be established with the information provided.A supplemental mdr will be submitted if additional information is received.
 
Event or Problem Description
It was initially reported that during the procedure, the guidewire experienced a kink, leading to a subsequent kink in the sheath.Per the physician, this series of events resulted in a perforation occurring in the right common femoral vein, which in turn caused bleeding from the patient's right groin.Per follow-up, it was noted that there were no complications regarding access, which was guided by ultrasound.During the procedure, the patient reportedly coughed leading to the discovery of a hematoma in the right groin.Following the procedure, technicians applied manual pressure for a duration of 30 minutes in an attempt to manage the bleeding.A vascular surgeon was called to assist who addressed the active bleeding by utilizing sutures.Multiple access points were created in the right femoral vein to effectively halt the bleeding.After the procedure, the patient was put on bed rest for four hours and kept overnight in the hospital to be monitored.A follow-up ultrasound examination conducted on the subsequent day revealed the absence of a hematoma or pseudoaneurysm, though some bruising was observed.The patient was subsequently discharged from the clinic.

Brand Name
ACQCROSS QX INTEGRATED TRANSSEPTAL DILATOR/NEEDLE
Common Device Name
TRANSSEPTAL DILATOR/NEEDLE
Manufacturer (Section D)
ACUTUS MEDICAL, INC.
2210 faraday avenue
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer Contact
james bennett
2210 faraday ave
suite 100
carlsbad, CA 92008
4422326103
MDR Report Key17638588
Report Number3012120746-2023-00006
Device Sequence Number12658782
Product Code DRE
UDI-Device Identifier00850027837147
UDI-Public(01)00850027837147
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K210685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age69 YR
Patient SexMale
Patient Weight92 KG